# SDR 2008UALA02448

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,865 hours, 14,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR DIFFICULT TO ARM AT 2R DOOR NOT TO BE USED AS EMERGENCY EXIT BY FLT CREW.  FOUND GLOB EPOXY ON BOTTOM OF GIRT BAR,CAUSING GIRT BAR SLIDERS HARD TO SLIDE IN TO FLOOR FITTINGS.  CLEANED FLOOR FITTINGS AND GIRT BAR SLIDERS,LUBED BOTH WITH PINK GREASE.OPS CHECKED NORMAL. FOR THE RETRACTABLE DOOR FOUND THE PLACARD WAS GETTING STUCK IN LINER, REMOVED THE LITTLE EDGE OF THE PLACARD THAT WAS GETTING STUCK. DOOR OPS CHECK NORMAL.
